MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

PLEXUS MANUFACTURING SDN. BHD VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 353101
Medical Device Problem Codes Migration or Expulsion of Device (1395); Connection Problem (2900); Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Information references the main component of the system.Other relevant device(s) are: product id: 3057, serial/lot #: unknown, implanted: (b)(6) 2019, product type: screening.(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from the consumer regarding a trial patient who was implanted on (b)(6) 2019 for a verify enhanced basic evaluation (be) for urge incontinence.It was reported that the trial patient tried to increase the stimulation but got a ¿maximum setting¿ message.Troubleshooting was unable to resolve this issue as a ¿connection error¿ message was then seen.Further troubleshooting did not resolve the issues.Follow up information received from the trial patient on (b)(6) 2019 reported that their device was still not working and was turned off.The patient contacted their clinician and they were not available until monday.Follow up information received from the manufacturer¿s representative on (b)(6) 2019 reported that the cause of the maximum settings/connection error was that the wires had pulled out from their initial placement.As a action taken, the hcp staff were completely removed.The issue was reported as resolved.There were no further complications reported or anticipated.

Brand Name
VERIFY ENHANCED
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key8546153
Report Number3004593495-2019-00378
Device Sequence Number16243288
Product Code EZW
UDI-Device Identifier00643169968783
UDI-Public00643169968783
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number353101
Device Catalogue Number353101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2019
Initial Report FDA Received Date04/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR